Gauge-invariant sigma models in N=2 superspace

S. V. Ketov, B. B. Lokhvitskii

Research output: Contribution to journalArticle

Abstract

We construct a new broad class of gauge-invariant nonlinear sigma models in N=2 superspace. The dimensional reduction of the theories obtained to d=2 leads to N=4 nonlinear sigma models which are devoid of ultraviolet divergence in all orders of perturbation theory.

Original languageEnglish
Pages (from-to)117-120
Number of pages4
JournalSoviet Physics Journal
Volume32
Issue number2
DOIs
Publication statusPublished - Feb 1989

    Fingerprint

ASJC Scopus subject areas

  • Physics and Astronomy(all)

Cite this